Jump to content

spicysashimi

Members
  • Posts

    140
  • Joined

  • Last visited

Profile Information

  • Interests
    music
  1. hi everyone, thank you for all the thoughts and prayers. the hospital was nuts. they had me on a bucketload of methadone which made me hallucinate and embarass myself. now i have these tremors which makes it difficult to type. i spend my waking hours on the sofa and rely on other people to prepare my food and medication. i am on 150ml of liquid methadone every 8 hours. i dunno if that's adding to the problem (fatigue, tremors, weakness), or if it helps. they are radiating my hip and neck area. my throat now is extra sensitive and it hurts to swallow. i'm scared. i'm afraid i'll never feel normal again. is this my new reality? it is so difficult, just to change my clothes. i feel like i'm deteriorating. hope you are all well. aaron
  2. i thought it had to go on the left side because it goes into your vena cava vein (big ol vein). I guess i was wrong. just tell them your situation. good luck. aaron
  3. Hi all, So.... I am on a weekly Taxol regimen. I have never felt like this before. My feet feel like numb stumps. And I can feel the neuropathy creep up my legs into my calves. similarly, my fingers are numb. and i can feel the neuropathy in has now crept in my forearms and upper arms. I know its been discused before, but i can't find it. are therere anysupplements that might help? aaron
  4. Rich, Put your feet up and blow this infection out of the water. You're a trooper. aaron
  5. spicysashimi

    WBR

    Hey kids, Whole brain radiation, with a touch in the eyes - its a blast. A much needed respite from Taxol - although I found that drug very tolerable save for the awful late onset neuropathy which according to my pain doctor is crawling up my calves! How cool is that? aaron
  6. Sorry I've been lax with posting and and all, but the wedding, before and after, has occupied all my free time. Thank you so much for all your congratulations and wishes of support. It feels good to know I have an LCHELP family looking out for me. I'm happy that I was able to share this moment with all of you. I'm glad you like the website. Feist, the artist singing, is becoming hugely popular, and rightfully so. she's fantastic. I'm feeling OK. The wedding really wore me out and I had to take a few days on our honeymoon to readjust. I got an annoying pain in my back and my eye is not any better. If those things were fixed, I'd be tip top. I hope all of you are well. aaron
  7. the big day is 9/21, Friday night in the Bronx, New York at the New York Botanical Garden. You can find more information at our website: http://www.juliaandaaron.com cheers! aaron
  8. Hey folks, Just thought I'd pass along my positive experience with lactulose, brand name - Enulose. It works quickly and effectively. I've been frustrated with my previous combo of Colace, Senna and Miralax. With the oxycodone I take and now the Navelbine, constipation has come to the fore. Sorry my only update in months has to be about poo. I've been ok. Up and down. Took a trip to Virginia to visit my dad and went fishing on his lake. I was looking for small mouth bass but could only reel in a large Crappie which I am told is not that good to eat. Julia and I are busy planning the wedding. I'm doing a lot of coordinating and tying ribbons on menus and things like that. She's stressin, so I am trying to help as much as I can. Just trying to keep the faith and keep my chin up. I think about all of you often. I hope everyone is well. aaron
  9. Good luck Nina. Thinking about you. aaron
  10. Well, I called the doc after the MRI for the results - he couldn't talk and told his secretary to tell me the MRI was "fine" and that we'll talk at our next appt. Now, my nurse relayed some more specific information: "there's no scary stuff, but the radiologist noted some minor vascular irregularities that should be examined on a follow-up exam." She didn't think there was much to that and I know, even before talking to my doc, he's going to make nothing of that. Just a little blip that most healthy people would have (or something similar) if they went for an mri. Anyway, no tumors in the noggin. I guess that's the important part. Now, what about the eye. It hasn't really improved. Doc wants to see results of my PET scan, which was taken late yesterday (Friday) before he refers me to eye doc., because, according to my nurse, if the PET shows the cancer is active, he is more likely to think the eye problem may be cancer related. Makes sense. Although, if the MRI is clear, how could new tumor development in my back or neck or chest interfere with my left eyeball? We'll talk about the PET results this Monday, when I am supposed to get treatment, which hopefully will continue, because this stuff is way tolerable. I'm with my dad on this one who thinks I might have an infection - resulting from my immuno-deprived position post-treatment. To support that contention, I've noticed that walking around outside, for example, with both eyes open, my left eye will tear up while my right eye will be fine. Similarly, I've felt "pressure," for lack of a better word in my left eye. All of this makes me think that this eye problem is more local than dispersed somewhere throughout my body. What I am hoping for: PET shows reduction or stability. I'm kind of worried because I had some burning in my chest last night and these past two weeks I have felt like sh*%, pain and low grade fevers. Then again, I've learned that pain is actually a bad indicator of regression/progression. I am also hoping that this eye thing is just a simple infection that may require some antibiotic eyedrops. Thanks for all of your concern. I'll update after Monday in the Test Time section. aaron
  11. UPDATE: no word from doc on last Friday's MRI but I feel vision is worsening. Now sometimes I see a twinkling object in the upper sphere of vision. Damn. This is really annoying. I'm getting an eyepatch because it either mostly or entirely the left eye that's problematic. That'll be a nice look, just in time for my first trial. Hardy har har mateys!!!
  12. Teri, Don't know what to say except that Bill was a pleasure to "meet" and I loved reading his posts. It was obvious that he was a passionate and unusual guy (unusual in a good way!). I'm saddened. I send you my condolences. aaron
  13. Hi all, Once again I worry that the disease has crawled into my head. Most notably, I've had vision problems - blurring. I think its more in one eye than the other. The computer screen is hard to look at, for example. I've also felt like crap - but I did get treatment 5 days ago, so that may have something to do with it. I can't seem to get anything done or "get it together". I just keep waiting to improve but I'm afraid I'm not improving. I don't really have any headaches just the usual. This is really frustrating because I have to start a trial on monday (my first). Another thing to note is, since Monday, I've stopped taking Lyrica, a nerve drug known to cause vision problems and other things. I've also stopped taking steroids - I hate them. Anyway, Julia and I are really worried. If its the worst case scenario - how bad is it? Any success stories? thanks, aaron
  14. My pain doctor put me on Lyrica in addition to the classic opiod-style pain relievers because they believe a lot of my pain is "nerve associated", and this stuff is supposed to help with nerve pain. I was taking one a day for about a week then they upped it to two a day. Then about a week later I noticed some vision problems and trouble concentrating. I stopped it altogether and now I am going for an MRI. Great. Has anyone taken this drug and experienced similar side effects? I hope its the drug and not some little bugger in my brain. I seem to be slowly getting better now that I am not taking it. aaron
  15. spicysashimi

    Zometa

    when i got zometa alone for the first time I had a bad pain reaction during the infusion, but cooled off throughout the night - could have been the morphine they gave me. Definitely didn't last for days, but everyone is different. aaron
×
×
  • Create New...